# SDR CALA2016060195423

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 69,333 hours, 8,033 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT ASSEMBLY INOPERATIVE.  INSTALLED A NEW EMERGENCY LIGHT ASSEMBLY.
